# SDR 9708942203

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 1U10851
- Condition: Failed
- Location: Lt Mlg Ww
- Part time: 35,301 hours
- Stage of operation: TX
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, NOTICED A STRONG SMELL IN CABIN AND RETURNED TO THE GATE.  REPLACED THE LEFT GEAR SEQUENCE VALVE DUE TO LEAKAGE, OPERATIONAL CHECK OK.
